# SDR 2022F00467

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO NEGINE ROTATION NA/N2 ZERO. FLIGHT CANCELLED. CORRECTIVE ACTION: REMOVED AND REPLACED ENGINE STARTER.
